# SDR ASAA2024021548305

- Difficulty date: February 15, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N290AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64300
- Aircraft time: 19,930 hours, 6,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A750253
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL HAS MULTIPLE AREAS OF CORROSION STA 727B TO 767. GROUNDED - YES. REMOVED DAMAGE AND REPAIRED OUT OF LIMITS AREAS STA 727H+17 TO 727I AND 747+8 TO 767 IAW B737-900ER SRM 53-00-53-2R-5 W2 O.040 R.026 L20 D.014.
